Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SHOUMING ZHONG")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 44

  • Page / 2
Export

Selection :

  • and

New delay-dependent condition for absolute stability of Lurie control systems with multiple time-delays and nonlinearitiesJIUWEN CAO; SHOUMING ZHONG.Applied mathematics and computation. 2007, Vol 194, Num 1, pp 250-258, issn 0096-3003, 9 p.Article

The ellipsoidal bound of reachable sets for linear neutral systems with disturbancesCHANGCHUN SHEN; SHOUMING ZHONG.Journal of the Franklin Institute. 2011, Vol 348, Num 9, pp 2570-2585, issn 0016-0032, 16 p.Article

Permanence and extinction analysis for a delayed periodic predator―prey system with Holling type II response function and diffusionZIJIAN LIU; SHOUMING ZHONG.Applied mathematics and computation. 2010, Vol 216, Num 10, pp 3002-3015, issn 0096-3003, 14 p.Article

Exponential stability and periodicity of cellular neural networks with time delaySHOUMING ZHONG; XINZHI LIU.Mathematical and computer modelling. 2007, Vol 45, Num 9-10, pp 1231-1240, issn 0895-7177, 10 p.Article

Asymptotic behavior of solutions in nonautonomous predator-prey patchy system with beddington-type functinal responseHAILING WANG; SHOUMING ZHONG.Applied mathematics and computation. 2006, Vol 172, Num 1, pp 122-140, issn 0096-3003, 19 p.Article

Improved delay-dependent stability criterion for neural networks with time-varying delayJUNKANG TIAN; SHOUMING ZHONG.Applied mathematics and computation. 2011, Vol 217, Num 24, pp 10278-10288, issn 0096-3003, 11 p.Article

Synchronization criteria of time-delay feedback control system with sector-bounded nonlinearityHONGMEI GUO; SHOUMING ZHONG.Applied mathematics and computation. 2007, Vol 191, Num 2, pp 550-559, issn 0096-3003, 10 p.Article

VALLESIACHOTAMINE AND ISOVALLESIACHOTAMINE FROM THE SEEDS OF STRYCHNOS TRICALYSIOIDESWATERMAN PG; SHOUMING ZHONG.1982; PLANTA MED.; ISSN 0032-0943; DEU; DA. 1982; VOL. 45; NO 1; PP. 28-30; BIBL. 9 REF.Article

Dynamics of impulsive reaction-diffusion predator-prey system with Holling type III functional responseZIJIAN LIU; SHOUMING ZHONG; CHUN YIN et al.Applied mathematical modelling. 2011, Vol 35, Num 12, pp 5564-5578, issn 0307-904X, 15 p.Article

Robust stability analysis for discrete-time stochastic neural networks systems with time-varying delaysMENGZHUO LUO; SHOUMING ZHONG; RONGJUN WANG et al.Applied mathematics and computation. 2009, Vol 209, Num 2, pp 305-313, issn 0096-3003, 9 p.Article

Improved delay-dependent stability criteria for recurrent neural networks with time-varying delaysXIANGBING ZHOU; JUNKANG TIAN; HONGJIANG MA et al.Neurocomputing (Amsterdam). 2014, Vol 129, pp 401-408, issn 0925-2312, 8 p.Article

Mean square stability analysis of impulsive stochastic differential equations with delaysJUN YANG; SHOUMING ZHONG; WENPIN LUO et al.Journal of computational and applied mathematics. 2008, Vol 216, Num 2, pp 474-483, issn 0377-0427, 10 p.Article

Novel delay-dependent stability conditions for a class of MIMO networked control systems with nonlinear perturbationJIUWEN CAO; SHOUMING ZHONG; YUANYUAN HU et al.Applied mathematics and computation. 2008, Vol 197, Num 2, pp 797-809, issn 0096-3003, 13 p.Article

Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with holling type III functional responseZIJIAN LIU; SHOUMING ZHONG; XIAOYUN LIU et al.Journal of the Franklin Institute. 2011, Vol 348, Num 2, pp 277-299, issn 0016-0032, 23 p.Article

A descriptor system approach to non-fragile H control for uncertain fuzzy neutral systemsJUN YANG; SHOUMING ZHONG; LIANGLIN XIONG et al.Fuzzy sets and systems. 2009, Vol 160, Num 4, pp 423-438, issn 0165-0114, 16 p.Article

Design of PD controller for master―slave synchronization of Lur'e systems with time-delayHONGMEI GUO; SHOUMING ZHONG; FENGYIN GAO et al.Applied mathematics and computation. 2009, Vol 212, Num 1, pp 86-93, issn 0096-3003, 8 p.Article

Stability analysis and control synthesis for a class of switched neutral systemsYUPING ZHANG; XINZHI LIU; HONG ZHU et al.Applied mathematics and computation. 2007, Vol 190, Num 2, pp 1258-1266, issn 0096-3003, 9 p.Article

Novel Delay-Dependent ℋ Stabilization Criterion for Lur'e Systems with Sector-Restricted Nonlinearities and External Disturbances via PD Feedback ApproachCHUN YIN; SHOUMING ZHONG; XIAOYUN LIU et al.Journal of optimization theory and applications. 2011, Vol 151, Num 1, pp 81-99, issn 0022-3239, 19 p.Article

Bounded traveling waves of the oceanic currents motion equationsQIAN LIU; YUQIAN ZHOU; WEINIAN ZHANG et al.Applied mathematics and computation. 2010, Vol 216, Num 1, pp 107-113, issn 0096-3003, 7 p.Article

Mathematics and dynamic analysis of an apparent competition community model with impulsive effectHENGGUO YU; SHOUMING ZHONG; AGARWAL, Ravi P et al.Mathematical and computer modelling. 2010, Vol 52, Num 1-2, pp 25-36, issn 0895-7177, 12 p.Article

Novel delay-dependent asymptotical stability of neutral systems with nonlinear perturbationsLIANGLIN XIONG; SHOUMING ZHONG; DUYU LI et al.Journal of computational and applied mathematics. 2009, Vol 232, Num 2, pp 505-513, issn 0377-0427, 9 p.Article

Delay-dependent condition for absolute stability of Lurie control systems with multiple time delays and nonlinearitiesJIUWEN CAO; SHOUMING ZHONG; YUANYUAN HU et al.Journal of mathematical analysis and applications. 2008, Vol 338, Num 1, pp 497-504, issn 0022-247X, 8 p.Article

Delay-dependent stability of a type of linear switching systems with discrete and distributed time delaysFENGYIN GAO; SHOUMING ZHONG; XIUZHI GAO et al.Applied mathematics and computation. 2008, Vol 196, Num 1, pp 24-39, issn 0096-3003, 16 p.Article

H filtering for a class of singular Markovian jump systems with time-varying delaySHAOHUA LONG; SHOUMING ZHONG; ZIJIAN LIU et al.Signal processing. 2012, Vol 92, Num 11, pp 2759-2768, issn 0165-1684, 10 p.Article

Permanence, extinction and periodic solutions in a mathematical model of cell populations affected by periodic radiationZIJIAN LIU; SHOUMING ZHONG; CHUN YIN et al.Applied mathematics letters. 2011, Vol 24, Num 10, pp 1745-1750, issn 0893-9659, 6 p.Article

  • Page / 2